Browse Title Index


 
Issue Title
 
Volume 22 Number 1 (April 2016) MAJORIZATION TYPE INEQUALITIES VIA GREEN FUNCTION AND HERMITE'S POLYNOMIAL Abstract   PDF
M. Adil Khan, N. Latif, J. Pecaric
 
Volume 22 Number 1 (April 2016) MINIMUM COVERING SEIDEL ENERGY OF A GRAPH Abstract   PDF
Rajesh Kanna, Jagadeesh R, Mohammad Reza Farahani
 
Volume 20 Number 1 (April 2014) MINIMUM DOMINATING DISTANCE ENERGY OF A GRAPH Abstract   PDF
rajesh kanna, DHARMENDRA B N, SRIDHARA G
 
Volume 14 Number 2 (October 2008) MORREY SPACES WITH NON-DOUBLING MEASURES II Abstract   PDF
Yoshihiro Sawano
 
Volume 20 Number 1 (April 2014) MORSE REDUCTION FOR ZIGZAG COMPLEXES Abstract   PDF
Emerson Escolar, Yasuaki Hiraoka
 
Volume 15 Number 1 (April 2009) NEW INEQUALITIES ON THE HOMOGENEOUS FUNCTIONS Abstract   PDF
V. Lokesha, K. M. Nagaraja, Y. Simsek
 
Volume 15 Number 2 (October 2009) NEW SUBCLASS OF UNIVALENT FUNCTIONS DEFINED BY USING GENERALIZED SALAGEAN OPERATOR Abstract   PDF
S. B. Joshi, N. D. Sangle
 
Volume 13 Number 2 (October 2007) NON AUTOMATICALLY EXERCISED (NAE) EUROPEAN CAPPED CALL PRICING THEORY Abstract   PDF
Subanar ., Suryo Guritno, Zanzawi S., Abdurakhman .
 
Volume 21 Number 1 (April 2015) NUMERICAL ENTROPY PRODUCTION OF THE ONE-AND-A-HALF-DIMENSIONAL SHALLOW WATER EQUATIONS WITH TOPOGRAPHY Abstract   PDF
Sudi Mungkasi
 
Volume 18 Number 1 (April 2012) ON n-BOUNDED AND n-CONTINUOUS OPERATOR IN n-NORMED SPACE Abstract   PDF
Agus L. Soenjaya
 
Volume 19 Number 2 (October 2013) ON $(ALPHA ,BETA)$-FUZZY IDEALS OF TERNARY SEMIGROUPS Abstract   PDF
Bijan Davvaz
 
Volume 13 Number 1 (April 2007) ON ASYMTOTIC APPROXIMATIONS OF FIRST INTEGRALS FOR DIFFERENTIAL AND DIFFERENCE EQUATIONS Abstract   PDF
W.T. van Horssen
 
Volume 16 Number 2 (October 2010) ON b-ORTHOGONALITY IN 2-NORMED SPACES Abstract   PDF
S. M. Gozali, Hendra Gunawan
 
Volume 13 Number 1 (April 2007) ON CERTAIN CLASSES OF P-VALENT FUNCTIONS DEFINED BY MULTIPLIER TRANSFORMATION AND DIFFERENTIAL OPERATOR Abstract   PDF
A. Tehranchi, S. R. Kulkarni, G. Murugusundaramoorthy
 
Volume 17 Number 1 (April 2011) ON CLASSES OF ANALYTIC FUNCTIONS CONTAINING GENERALIZATION OF INTEGRAL OPERATOR Abstract   PDF
Maslina Darus, Rabha W. Ibrahim
 
Volume 18 Number 1 (April 2012) ON DECOMPOSITIONS OF NORMED UNITS IN ABELIAN GROUP RINGS Abstract   PDF
Peter Danchev
 
Volume 21 Number 1 (April 2015) ON FREE IDEALS IN FREE ALGEBRAS OVER A COMMUTATIVE RING Abstract   PDF
Khurul Wardati, Indah Emilia Wijayanti, Sri Wahyuni
 
Volume 18 Number 2 (October 2012) ON FREE PRODUCT OF N-COGROUPS Abstract   PDF
Indah Emilia Wijayanti
 
Volume 23 Number 1 (April 2017) On Infinitesimal Projective Transformations of the Tangent Bendle With the Complete Lift of A Finsler Metric Abstract   PDF
Behroz Bidabad, Morteza MirMorhamad Rezaii, Mosayeb Zohrehvand
 
Volume 21 Number 1 (April 2015) ON JOINTLY PRIME RADICALS OF (R,S)-MODULES Abstract   PDF
Dian Ariesta Yuwaningsih, Indah Emilia Wijayanti
 
Volume 15 Number 2 (October 2009) ON MINIMUM AND MAXIMUM OF FUNCTIONS OF SMALL BAIRE CLASSES Abstract   PDF
Atok Zulijanto
 
Special Edition, Year 2011 ON MOD(3)-EDGE-MAGIC GRAPHS Abstract
Sin-Min Lee, Karl Schaffer, Hsin-Hao Su, Yung-Chin Wang
 
Volume 19 Number 1 (April 2013) ON SEMIPRIME SUBSEMIMODULES AND RELATED RESULTS Abstract   Abstract   Full Paper
Hamid Agha Tavallaee, Masoud Zolfaghari
 
Volume 17 Number 2 (October 2011) ON SET-INDEXED RESIDUAL PARTIAL SUM LIMIT PROCESS OF SPATIAL LINEAR REGRESSION MODELS Abstract   Abstract   Full Paper
Wayan Somayasa
 
Volume 17 Number 2 (October 2011) ON SOME REFIREMENTS OF FEJER TYPE INEQUALITIES VIA SUPERQUADRATIC FUNCTIONS Abstract   Abstract   Full Paper
Muhammad Amer Latif
 
Volume 19 Number 2 (October 2013) ON STRONG AND WEAK CONVERGENCE IN $n-$HILBERT SPACES Abstract   PDF
Agus L. Soenjaya
 
Volume 23 Number 1 (April 2017) On Strongly Associative (Semi)Hypergroups Abstract   PDF
Morteza Jafarpour, Fatemeh Jantani, Violeta Leoreanu
 
Volume 21 Number 2 (October 2015) ON THE CUBIC EDGE-TRANSITIVE GRAPHS OF ORDER $58p2$ Abstract   PDF
laleh pourmokhtar, Mehdi Alaeiyan
 
Volume 20 Number 1 (April 2014) ON THE DETOUR AND VERTEX DETOUR HULL NUMBERS OF A GRAPH Abstract   PDF
A. P. Santhakumaran, S. V. Ullas Chandran
 
Volume 22 Number 2 (October 2016) ON THE DIOPHANTINE EQUATION $2^x + 17^y =z^2$ Abstract   PDF
Julius Fergy T. Rabago
 
Special Edition, Year 2011 ON THE EDGE-BALANCE INDEX SETS OF L-PRODUCT OF CYCLES Abstract   ABSTRACT   FULL PAPER
Daniel Bouchard, Patrick Clark, Hsin-Hao Su
 
Special Edition, Year 2011 ON THE EDGE-BALANCED INDEX SETS OF PRODUCT GRAPHS Abstract   ABSTRACT   FULL PAPER
Elliot Krop, Sin-Min Lee, Christopher Raridan
 
Volume 17 Number 2 (October 2011) ON THE NORMALITY OF SOME CAYLEY DIGRAPHS WITH VALENCY 2 Abstract   Abstract   Full Paper
Mehdi Alaeiyan
 
Volume 15 Number 1 (April 2009) ON THE OPTIMAL CONTROL COMPUTATION OF LINEAR SYSTEMS Abstract   PDF
H. Tjahjana, I. Pranoto, H. Muhammad, J. Naiborhu
 
Special Edition, Year 2011 ON THE SUPER EDGE-MAGIC DEFICIENCY AND Α -VALUATIONS OF GRAPHS Abstract   ABSTRACT   FULL PAPER
Rikio Ichishima, Akito Oshima
 
Volume 18 Number 1 (April 2012) ON THE TOTAL VERTEX IRREGULARITY STRENGTHS OF QUADTREES AND BANANA TREES Abstract   PDF
Nurdin -
 
Volume 18 Number 1 (April 2012) ON THE WIENER INDEX OF A GRAPH Abstract   PDF
Harishchandra S. Ramane, Deepak S. Revankar, Asha B. Ganagi
 
Volume 20 Number 2 (October 2014) ON WEAK CONVERGENCE OF THE PARTIAL SUMS PROCESSES OF THE LEAST SQUARES RESIDUALS OF MULTIVARIATE SPATIAL REGRESSION Abstract   PDF
Wayan Somayasa
 
Volume 17 Number 2 (October 2011) OPTIMAL GENERALIZED LOGARITHMIC MEAN BOUNDS FOR THE GEOMETRIC COMBINATION OF ARITHMETIC AND HARMONIC MEANS Abstract   Abstract   Full Paper
Bo-Yong Long
 
Volume 15 Number 2 (October 2009) PARAMETRIC EXCITATION IN A SELF-EXCITED THREE-DEGREES OF FREEDOM PROBLEM Abstract   PDF
SITI FATIMAH
 
Volume 21 Number 2 (October 2015) PICK'S FORMULA AND GENERALIZED EHRHART QUASI-POLYNOMIALS Abstract   PDF
Takayuki Hibi, Miyuki Nakamura, Ivana Natalia Kristantyo Samudro, Akiyoshi Tsuchiya
 
Volume 14 Number 1 (April 2008) P(I)DE APPROACH FOR INDONESIAN OPTIONS PRICING Abstract   PDF
Gunardi .
 
Volume 14 Number 1 (April 2008) PRIMENESS IN CATEGORY OF MODULES AND CATEGORY OF COMODULES OVER CORINGS Abstract   PDF
Indah Emilia Wijayanti
 
Volume 14 Number 2 (October 2008) PRIMITIVE IDEALS OF TOEPLITZ ALGEBRA OF ORDERED GROUPS Abstract   PDF
Rizky Rosjanuardi
 
Volume 16 Number 1 (April 2010) RECIPES FOR BUILDING THE DUAL OF CONIC OPTIMIZATION PROBLEM Abstract   PDF
Diah Chaerani
 
Volume 15 Number 2 (October 2009) ROBUST DECLINE CURVE ANALYSIS Abstract   PDF
Sutawanir Darwis, Budi Nurani Ruchjana, Asep Kurnia Permadi
 
Volume 19 Number 2 (October 2013) SECOND ORDER LEAST SQUARE ESTIMATION ON ARCH(1) MODEL WITH BOX-COX TRANSFORMED DEPENDENT VARIABLE Abstract   PDF
Herni Utami, Subanar -
 
Volume 21 Number 2 (October 2015) SIMULATION OF ANALYTICAL TRANSIENT WAVE DUE TO DOWNWARD BOTTOM THRUST Abstract   PDF
Sugih Sudharma Tjandra, Sri Redjeki Pudjaprasetya, Leo Hari Wiryanto
 
Volume 19 Number 2 (October 2013) SOLVABILITY OF COUPLED SYSTEMS OF FRACTIONAL ORDER INTEGRO-DIFFERENTIAL EQUATIONS Abstract   PDF
H.H.G. Hashem, A.M.A. El-Sayed
 
Volume 13 Number 1 (April 2007) SOME COMMENTS ON THE THEOREM PROVIDING STATIONARITY CONDITION FOR GSTAR MODELS IN THE PAPER BY BOROVKOVA et al. Abstract   PDF
Suhartono ., Subanar .
 
Volume 22 Number 2 (October 2016) SOME PROPERTIES OF MATROIDS OBTAINED FROM CONCEPT LATTICE APPROACHES Abstract   PDF
hua mao
 
Volume 14 Number 1 (April 2008) SPLINE FINITE DIFFERENCE METHOD FOR A CLASS OF BOUNDARY-VALUE PROBLEMS Abstract   PDF
I. Khan, T. Aziz, A. Khan, S. M. El-Sayed
 
Volume 13 Number 1 (April 2007) STABILITY OF INTEGRO DIFFERENTIAL EQUATIONS WITH IMPULSES Abstract   PDF
Sariyasa .
 
Volume 16 Number 1 (April 2010) STRONG CONVERGENCE THEOREMS FOR STRICTLY ASYMPTOTICALLY PSEUDOCONTRACTIVE MAPPINGS IN HILBERT SPACES Abstract   PDF
Gurucharan Singh Saluja, Hemant Kumar Nashine
 
Volume 22 Number 2 (October 2016) STRONGLY CLEAN ELEMENTS IN A CERTAIN BLOCK MATRIX RING Abstract   PDF
Abolfazl Nikkhah, Bijan Davvaz
 
Volume 19 Number 2 (October 2013) SUPER EAT LABELING OF SUBDIVIDED STARS Abstract   PDF
Muhammad Javaid
 
Volume 17 Number 1 (April 2011) SYSTEMS OF FUZZY NUMBER MAX-PLUS LINEAR EQUATIONS Abstract   PDF
M. Andy Rudhito, Sri Wahyuni, Ari Suparwanto, Frans Susilo
 
Volume 15 Number 1 (April 2009) THE COVARIATION FUNCTION FOR SYMMETRIC Α-STABLE RANDOM VARIABLES WITH FINITE FIRST MOMENTS Abstract   PDF
Dedi Rosadi
 
Volume 13 Number 1 (April 2007) THE DYNAMICS OF SLOW MANIFOLDS Abstract
Ferdinand Verhulst, Taoufik Bakri
 
Volume 18 Number 2 (October 2012) THE ECCENTRIC DIGRAPH OF THE CORONA OF $Cn$ WITH $Km$, $Cm$ OR $Pm$ Abstract   PDF
Sri Kuntari, Tri Atmojo Kusmayadi
 
Volume 14 Number 2 (October 2008) THE EXTREME POSITION AND AMPLITUDE AMPLIFICATION OF BICHROMATIC WAVES PROPAGATION BASED ON THIRD ORDER SOLUTION OF BOUSSINESQ EQUATION Abstract   PDF
Marwan ., Andonowati .
 
Volume 20 Number 1 (April 2014) THE GOODNESS OF LONG PATH WITH RESPECT TO MULTIPLE COPIES OF COMPLETE GRAPHS Abstract   PDF
I Wayan Sudarsana
 
Volume 13 Number 2 (October 2007) THE GRAPH OF DIAGRAM GROUPS FROM DIRECT PRODUCT OF THREE FREE SEMIGROUPS Abstract   PDF
Sri Gemawati, Abd. Ghafur Bin Ahmad
 
Volume 18 Number 2 (October 2012) THE METRIC DIMENSION OF A GRAPH COMPOSITION PRODUCTS WITH STAR Abstract   PDF
S.W. Saputro, D. Suprijanto, Edi Tri Baskoro, A.N.M. Salman
 
Volume 19 Number 1 (April 2013) THE MISSILE GUIDANCE ESTIMATION USING EXTENDED KALMAN FILTER-UNKNOWN INPUT-WITHOUT DIRECT FEEDTHROUGH (EKF-UI-WDF) METHOD Abstract   Abstract   Full Paper
Subchan Subchan, Tahiyatul Asfihani
 
Volume 16 Number 1 (April 2010) THE NEW NOTION DISTANCE OF CONTENT BASED IMAGE RETRIEVAL (CBIR) Abstract   PDF
Dyah E. Herwindiati, Sani M. Isa, Rahmat Sagara
 
Volume 19 Number 1 (April 2013) THE PARTIAL SUMS OF THE LEAST SQUARES RESIDUALS OF SPATIAL OBSERVATIONS SAMPLED ACCORDING TO A PROBABILITY MEASURE Abstract   Abstract   Full Paper
Wayan Somayasa
 
Volume 16 Number 2 (October 2010) THE RAMSEY NUMBERS FOR DISJOINT UNION OF STARS Abstract   PDF
Hasmawati -
 
Volume 15 Number 1 (April 2009) THE RAMSEY NUMBERS OF LINEAR FOREST VERSUS 3K3 2K4 Abstract   PDF
I W. Sudarsan, E. T. Baskoro, H. Assiyatun, S. Uttunggadewa
 
Volume 13 Number 1 (April 2007) THE RIESZ-DUNFORD AND WEYL FUNCTIONAL CALCULI Abstract   PDF
B. Jefferies
 
71 - 140 of 151 Items << < 1 2 3 > >> 


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245